Local GW Invariants of Elliptic Multiple Fibers
Abbreviated Journal Title
Pure Appl. Math. Q.
Keywords
Local GW invariants; Elliptic surfaces; spectral flow; GROMOV-WITTEN INVARIANTS; KAHLER SURFACES; Mathematics, Applied; Mathematics
Abstract
We use simple geometric arguments to calculate the dimension zero local level Gromov-Witten invariants of elliptic multiple fibers. This completes the calculation of all dimensions zero GW invariants of elliptic surfaces with p(g) > 0.
Journal Title
Pure and Applied Mathematics Quarterly
Volume
8
Issue/Number
4
Publication Date
1-1-2012
Document Type
Article
Language
English
First Page
929
Last Page
939
WOS Identifier
ISSN
1558-8599
Recommended Citation
"Local GW Invariants of Elliptic Multiple Fibers" (2012). Faculty Bibliography 2010s. 2918.
https://stars.library.ucf.edu/facultybib2010/2918
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]